# SDR USAASB00118

- Difficulty date: April 20, 2000
- Submitted: May 25, 2000
- Operation: Air carrier
- Aircraft: N285AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 23132
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Chafed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BWI - PILOT REPORTED THAT THE EMERGENCY EXIT LIGHTS ILLUMINATED VERY DIM WITH THE COCKPIT SWITCH IN THE ARMED AND OFF POSITION.  MAINTENANCE REPAIRED A CHAFED WIRE.  OPERATIONAL CHECK GOOD.  (X)
